# SDR IPXA2023121869443

- Difficulty date: December 17, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 36,926 hours, 20,062 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEVELOPED 1.4K FUEL IMBALANCE. T/O PLUS 45 MINUTES LEFT MAIN 1.4K HEAVIER THAN RIGHT MAIN.
